Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had an abortion. Red and pink, slimy discharge in vagina. Normal?

Hello, I have a question regarding an abortion I had done 3 weeks ago via medication . For the past week, I ve been having really slimy red to pink discharge , it s really gooey and sometimes it dangles from my vagina , when its on the toilet its about 3-4 cm. I went to my check up yesterday and they told me it everything Was fine, I was wondering if it really is normal?, the doctor did an ultrasound via my Vigina she said it was clean and she also told me that my period will be coming soon. Should I be concerned and visit the doctors? I have no other symptoms just light cramping if I strain my self too much.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
An ultrasound scan confirms that there is no retained tissue inside the uterus, that can be problematic.
Also, mild discharge and spotting alongwith minor cramping is also common for some weeks following an abortion.
There is no need to visit the doctors as you already had a scan.
take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor